# SDR JJBA20251111050

- Difficulty date: July 23, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5200 · Doors
- Part: Retainer
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 100 RACK -  123BL DRAIN DIAPHRAGM RETAINER CRACKED. DOOR 123BL INSTALLED NEW FROM STOCK DRAIN DIAPHRAGM AND RETAINER.
